Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 29, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2019, 3:25 PM EDT for Long County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2019, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 4, 2019, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Long County, GA
The radar
The Charleston,SC radar (KCLX), 130 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
886
WUUS52 KCHS 041925
SVRCHS
GAC183-042015-
/O.NEW.KCHS.SV.W.0029.190604T1925Z-190604T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
325 PM EDT Tue Jun 4 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Long County in southeastern Georgia...
* Until 415 PM EDT.
* At 324 PM EDT, a severe thunderstorm was located 7 miles north of
Jesup, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to trees and powerlines.
* Locations impacted include...
Ludowici.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3181 8190 3171 8162 3160 8172 3161 8174
3160 8174 3163 8179 3166 8180 3165 8182
3167 8185 3171 8188 3173 8191 3175 8191
3176 8194 3178 8195
TIME...MOT...LOC 1924Z 304DEG 18KT 3171 8189
HAIL...1.50IN
WIND...60MPH
$$2 follow-up statements
260
WWUS52 KCHS 041935
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
335 PM EDT Tue Jun 4 2019
GAC183-042015-
/O.CON.KCHS.SV.W.0029.000000T0000Z-190604T2015Z/
Long GA-
335 PM EDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR LONG COUNTY...
At 334 PM EDT, a severe thunderstorm was located near Ludowici,
moving southeast at 20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Ludowici.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3179 8185 3172 8164 3171 8162 3160 8172
3161 8174 3160 8174 3163 8179 3166 8180
3165 8182 3167 8185 3171 8188 3172 8190
TIME...MOT...LOC 1934Z 304DEG 17KT 3168 8184
HAIL...1.50IN
WIND...70MPH
$$414
WWUS52 KCHS 041946
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
346 PM EDT Tue Jun 4 2019
GAC183-042015-
/O.CON.KCHS.SV.W.0029.000000T0000Z-190604T2015Z/
Long GA-
346 PM EDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR LONG COUNTY...
At 346 PM EDT, a severe thunderstorm was located near Ludowici,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Ludowici.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3167 8185 3175 8178 3169 8164 3160 8172
3161 8174 3160 8174 3163 8179 3166 8180
3165 8182
TIME...MOT...LOC 1946Z 304DEG 18KT 3164 8178
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:00 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 4, 2:00 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Charleston SC 200 PM EDT Tue Jun 4 2019 .SYNOPSIS... High pressure north of the area will move off the coast today then remain anchored offshore through late week while a surface trough lingers over Georgia and the Carolinas. A series of upper level disturbances are expected to result in periods of unsettled weather this weekend into early next week. && .NEAR TERM /THROUGH TONIGHT/... High pressure will be situated to our north while remnants of a weak front lingers to the south. Aloft, a shortwave trough will move overhead out of the northwest flow. Given this upper forcing and the remnant boundary, showers and thunderstorms are expected to develop this afternoon. There will actually be deep layer shear present, around 30-35 knots, so some storm organization is expected. While mid level lapse rates aren't impressive, SPC mesoanalysis indicates MLCAPE values in the 1500-2000 J/kg range with DCAPEs over 1000 J/kg. A Severe Thunderstorm Watch was recently issued and will be in effect through 8 PM this evening. Main threat would be damaging winds, although with WBZ heights around 10.5 kft, could not rule out large hail. Otherwise, temperatures will be noticeably cooler than the past several days. Highs will be upper 80s/low 90s away from the beaches. Tonight: Convection could linger inland in the evening hours and rain chances are concentrated across locations closer to the Midlands. For the latter portion of the night there could be isolated shower development in the onshore southeasterly flow, but the forecast is dry for now. Temperatures should fall into the low 70s in most locations. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... Wednesday and Thursday: The main surface features will be the extensive offshore ridge and an inland trough over GA and SC. Broad mid level ridging will prevail mid week, however models have been trending toward more erosion of the ridge by weak short waves ejecting from the lower Gulf Coast region on Thursday. Moisture looks to gradually deepen this period with Pwats rising over 2 inches at times. Prospects for mainly diurnal convection are quite decent both days, however details will take more time to resolve as models have vast differences in initiation timing and general coverage. We maintained POPS in the 30-50 percent range each day and 20-30 percent in the evenings. Potential for severe weather is a bit uncertain, probably only marginal given forecast mid levels progs and the onset of deeper moisture aloft. Temps should run close to climo values, perhaps a couple degrees on the warm side. Friday: A backdoor front was handled quite differently by the GFS and ECMWF on the 00Z model run but confidence was there to raise POPs to likely inland from I-95 as deep moisture and low level convergence were pinpointing much of southeast GA during the afternoon hours. It appears that just about anywhere could see some downpours during late week as the upper ridge moves offshore. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Confidence remains good that periods of unsettled weather will develop over the weekend and continue into early next week as upper troughing and deep moisture prevail. Occasional convective rains are expected during this period. Showers and tstms may become numerous at times during the peak diurnal period with brief heavy rains. Global models lack agreement on the strength/alignment of the upper trough and we still cap rain chances at 50-60 percent during daytime periods. Temps are expected to be near climo during the period. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Mainly VFR through 18z Wednesday. Brief flight restrictions possible within afternoon showers and thunderstorms. Have kept VCTS for now, and will amend if necessary based on latest radar trends. Otherwise, gusty southeast/east winds will subside after sunset. Extended Aviation Outlook: Mainly VFR. Brief restrictions are possible due to afternoon/evening showers/thunderstorms during the period. && .MARINE... Today through Tonight: An enhanced easterly gradient will feature strengthening onshore flow across the local waters. East winds will gradually become more southeasterly through the afternoon. Wind speeds should generally top out in the 15-20 knot range everywhere, with some isolated gusts to around 25 knots at times. At this time, conditions are expected to remain below Small Craft Advisory thresholds for the Atlantic coastal waters. In Charleston Harbor, more frequent gusts to 25 knots are expected and an advisory is in effect from 11 am through 8 pm. Strong thunderstorms will be possible this afternoon and evening, and a Severe Thunderstorm Watch remains in effect until 8 PM for the nearshore coastal waters including CHS Harbor. The gradient will weaken overnight and southeast winds will steadily diminish into the 10-15 knot range by sunrise Wednesday. Seas should stay in the 2-4 ft range. Wednesday through Saturday: A southerly component should prevail mid to late week as the waters will be on the return- side flow of high pressure offshore. Winds will mainly be 15 kt or less with seas 2 to 3 ft. The gradient may strengthen over the weekend as low pressure moves into the Mississippi Valley region, however models differ on the surface pattern during this time period. It looks convection will eventually become more common over the waters beyond late week as deep moisture increases and diurnal convergence strengthens. && .TIDES/COASTAL FLOODING... Another round of shallow coastal flooding is expected with the evening high tide, and chances are better that this will extend into the southeast Georgia coast. Onshore and elevated easterly to southeasterly flow will prevail today which will help keep tidal departures running high. These wind effects combined with a higher astronomical high tide lead to increased confidence in coastal flooding. Our current Total Water Level forecast features ~7.5 ft in Charleston Harbor and ~9.4 ft at Fort Pulaski. Moderate coastal flooding is increasingly possible and a Coastal Flood Advisory will almost certainly be needed. The combination of astronomical influences on onshore winds will lead to elevated tides. Minor coastal flooding will be possible with the evening high tides through at least Wednesday, mainly for the SC coast. && .EQUIPMENT... WFO Charleston SC will only conduct upper-air soundings at 12Z until further notice due to a shortage of helium. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ330. && NEAR TERM...ETM SHORT TERM... LONG TERM... AVIATION...BSH MARINE...BSH TIDES/COASTAL FLOODING... EQUIPMENT...
Hazardous weather outlook, Jun 4, 1:44 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 144 PM EDT Tue Jun 4 2019 GAZ117-119-139-141-SCZ048>051-051745- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 144 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Coastal Flooding: Minor to moderate coastal flooding is expected to occur with the evening high tide. A Coastal Flood Advisory will be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Coastal Flooding: Minor coastal flooding will be possible with the evening high tides through at least Wednesday. Coastal Flood Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 051745- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 144 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-051745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 144 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-051745- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 144 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 4, 2:30 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Charleston SC
230 PM EDT Tue Jun 4 2019
GAZ114-115-041900-
Evans-Tattnall-
230 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES...
At 229 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Collins, or 7 miles north of Reidsville,
moving southeast at 5 mph. Other storms were developing near
Reidsville and Hughland.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Reidsville, Claxton, Glennville, Hagan, Collins, Bellville, Manassas
and Gordonia Altamaha State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
&&
LAT...LON 3221 8192 3191 8189 3190 8213 3191 8214
3190 8215 3191 8216 3190 8219 3192 8222
3208 8221 3218 8218 3223 8221 3229 8223
TIME...MOT...LOC 1829Z 308DEG 6KT 3219 8211Special weather statement, Jun 4, 2:39 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Charleston SC
239 PM EDT Tue Jun 4 2019
SCZ045-041915-
Inland Berkeley-
239 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
At 239 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles southwest of Cross, or 15 miles west of
Moncks Corner, moving southeast at 5 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
This storm will remain over mainly rural areas of Berkeley County,
including the following locations: Ebenezer...Sandridge...Black
Creek...Hussertown...Moorefield and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3324 8011 3317 8028 3328 8036 3328 8034
3327 8032 3327 8030 3330 8025 3334 8025
3335 8024
TIME...MOT...LOC 1839Z 323DEG 4KT 3327 8026
MTESpecial weather statement, Jun 4, 2:51 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston SC
251 PM EDT Tue Jun 4 2019
SCZ043-044-041915-
Inland Colleton-Dorchester-
251 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...
At 250 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Givhans Ferry State Park. This storm was
nearly stationary.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Summerville, Givhans Ferry State Park, Ridgeville, Givhans,
Knightsville and Jedburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3307 8047 3314 8035 3303 8019 3293 8037
TIME...MOT...LOC 1850Z 323DEG 4KT 3305 8037
MTESpecial weather statement, Jun 4, 2:54 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
254 PM EDT Tue Jun 4 2019
SCZ040-042-041945-
Allendale-Hampton-
254 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND ALLENDALE
COUNTIES...
At 252 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Appleton, or near Allendale. This storm was
nearly stationary. Other strong thunderstorms were located near
Fairfax and in far southeastern portions of Allendale County.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Allendale, Hampton, Lake Warren State Park, Fairfax, Brunson,
Gifford, Sycamore and Luray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3292 8102 3268 8139 3281 8143 3282 8142
3282 8143 3284 8142 3284 8143 3305 8149
3311 8125
TIME...MOT...LOC 1852Z 323DEG 4KT 3302 8139
MTESpecial weather statement, Jun 4, 3:02 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston SC
302 PM EDT Tue Jun 4 2019
GAZ114-137-041930-
Tattnall-Long-
302 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND TATTNALL
COUNTIES...
At 302 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Donald, or 11 miles northwest of Ludowici,
moving southeast at 15 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Donald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3185 8197 3181 8179 3168 8184 3170 8187
3171 8188 3173 8191 3176 8192 3175 8193
3176 8195 3179 8195 3178 8198 3181 8201
TIME...MOT...LOC 1902Z 296DEG 15KT 3178 8192Special weather statement, Jun 4, 3:06 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston SC
306 PM EDT Tue Jun 4 2019
GAZ114-115-137-138-041930-
Evans-Tattnall-Inland Liberty-Long-
306 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...LIBERTY...
LONG AND TATTNALL COUNTIES...
At 306 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Midway, or 11 miles southeast of Claxton,
moving southeast at 15 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Glennville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3198 8194 3209 8186 3202 8166 3189 8177
TIME...MOT...LOC 1906Z 296DEG 15KT 3202 8182The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:16 PM EDT | Special Weather Statement | CHS | Evans | 29 min |
| Jun 4, 2:21 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Evans, Liberty | 26 min |
| Jun 4, 2:27 PM EDT | Special Weather Statement | CHS | Long | 33 min |
| Jun 4, 2:30 PM EDT | Special Weather Statement | CHS | Tattnall | 30 min |
| Jun 4, 3:02 PM EDT | Special Weather Statement | CHS | Long | 28 min |
| Jun 4, 3:06 PM EDT | Special Weather Statement | CHS | Evans | 24 min |
| Jun 4, 3:25 PM EDT | Coastal Flood Advisory | CHS | 9 hr | |
| Jun 4, 3:30 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 37 min |
| Jun 4, 3:32 PM EDT | Special Weather Statement | CHS | Long | 28 min |
| Jun 4, 3:36 PM EDT | Special Weather Statement | CHS | Screven | 24 min |
| Jun 4, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 38 min |
| Jun 4, 3:55 PM EDT | Special Weather Statement | CHS | McIntosh | 35 min |
| Jun 4, 3:57 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 63 min |
| Jun 4, 4:14 PM EDT | Special Weather Statement | CHS | Long | 31 min |
| Jun 4, 4:41 PM EDT | Special Weather Statement | CHS | Chatham | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.